Academic
Publications
A generalization of the segal conjecture

A generalization of the segal conjecture,10.1016/0040-9383(88)90003-1,Topology,J Adams

A generalization of the segal conjecture   (Citations: 12)
BibTex | RIS | RefWorks Download
Journal: Topology , vol. 27, no. 1, pp. 7-21, 1988
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...A more sophisticated reduction process, developed in [3], shows that the generalization of the Segal conjecture to arbitrary families of subgroups of G also reduces to this same special case...
    • ...The Segal conjecture has been given a number of substantial generalizations, such as those of [40, 3, 56]...

    J. P. C. GREENLEES. EQUIVARIANT STABLE HOMOTOPY THEORY

    • ...(For background material on pro-groups, we refer the reader to [2].) Given an arbitrary G-CW complex X and an irreducible representation π of C, we let K�˜...
    • ...As in [2], because the ring R(G) is Noetherian (see [8], Corollary 3.3), the result follows from the Artin–Rees lemma once ˜ K�˜...

    Anssi Lahtinen. K-theory

Sort by: